# SDR WGFY2010FA0765014

- Difficulty date: June 3, 2010
- Submitted: June 4, 2010
- Operation: General aviation
- Aircraft: N765SA
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21833
- Aircraft time: 94,836 hours, 19,543 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Zone 400
- Part time: 94,836 hours, 19,543 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

((WGFY))  PYLON NR 3 LT INNER SKIN DELAMINATION (BETWEEN NAC STA 201.60 TO 240.00)  PERFORMED DVI OF THE REPAIR ZONE AT THE REPEAT "C" CHECK, PERFORM REPEAT DVI INSPECTION PER SB 747 54A2182R2 REQUIREMENT AT 1200 FLIGHT CYCLE INTERVAL NOT TO EXCEED 24 MOUNTHS
